On the propagation of analyticity of solutions of differential equations with constant coefficients

Jan Boman

TBD mathscidoc:1701.332208

Arkiv for Matematik, 5, (3), 271-279, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{jan1964on,
  title={On the propagation of analyticity of solutions of differential equations with constant coefficients},
  author={Jan Boman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431265700017},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={271-279},
  year={1964},
}
Jan Boman. On the propagation of analyticity of solutions of differential equations with constant coefficients. 1964. Vol. 5. In Arkiv for Matematik. pp.271-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431265700017.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved